2005
DOI: 10.1001/archderm.141.9.1168
|View full text |Cite
|
Sign up to set email alerts
|

Rosaceiform Dermatitis as a Complication of Treatment of Facial Seborrheic Dermatitis With 1% Pimecrolimus Cream

Help me understand this report

Search citation statements

Order By: Relevance

Paper Sections

Select...
1
1
1
1

Citation Types

0
20
0
1

Year Published

2007
2007
2014
2014

Publication Types

Select...
4
3
2

Relationship

0
9

Authors

Journals

citations
Cited by 32 publications
(21 citation statements)
references
References 3 publications
0
20
0
1
Order By: Relevance
“…Immunosuppression, old age, topical and systemic corticosteroid usage, topical pimecrolimus and tacrolimus usage, and diabetes mellitus are predisposing factors for demodicidosis 3,4,9,16,23,24 . The increased incidence of D. folliculorum in patients with hematologic malignancies, AIDS, and diabetes mellitus indicates that immunosuppression may have a major role in the development of demodicidosis.…”
Section: Discussionmentioning
confidence: 99%
“…Immunosuppression, old age, topical and systemic corticosteroid usage, topical pimecrolimus and tacrolimus usage, and diabetes mellitus are predisposing factors for demodicidosis 3,4,9,16,23,24 . The increased incidence of D. folliculorum in patients with hematologic malignancies, AIDS, and diabetes mellitus indicates that immunosuppression may have a major role in the development of demodicidosis.…”
Section: Discussionmentioning
confidence: 99%
“…The side treated with corticosteroid improved, but the side treated with pimecrolimus developed a rosaceiform dermatitis that resolved after stopping pimecrolimus and initiation of oral minocycline. 16 Favorable results have also been documented in additional case reports. 17,18 In summary, 1% pimecrolimus cream is superior to vehicle and comparable in efficacy to 1% hydrocortisone acetate cream in the treatment of facial seborrheic dermatitis.…”
Section: Case Reportsmentioning
confidence: 85%
“…Another adverse effect of pimecrolimus 1% cream, rosaceiform dermatitis, was documented in a case report as occurring 4 days after initiation of treatment. [63] The complication resolved with administration of 50 mg of minocycline twice daily and cessation of pimecrolimus. There have been other reports of rosaceiform dermatitis occurring shortly after initiation of treatment with topical calcineurin inhibitors for AD.…”
Section: Cutaneous Adverse Effectsmentioning
confidence: 98%